# SDR FDEA202109012179

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N891FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41440
- Aircraft time: 12,664 hours, 2,101 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLT INSP, R-1 DOOR SLIDE BUSTLE DETACHED.   INSP'D AND FOUND AFT LATCH AND GUIDE DETACHED.  RE-INSTALLED BUSTLE ASSY, REF B777 AMM: 25-66-06-4  W/ NO DEFECTS NOTED. ITEM OK FOR SVC.    INSP'D AND FOUND AFT LATCH AND GUIDE DETACHED.  RE-INSTALLED BUSTLE ASSY
